# SDR CALA2017080802525

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 105,659 hours, 12,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED,  LOUD VIBRATION FROM THE L2 DOOR THRU THE L3 DOOR.  ASSOCIATED WITH ODOR,  ISOLATED EACH PACK FOUND NR , A/C PACK ASSY AT FAULT,  CAUSING VIBRATION.  RAN THE NR 2 PACK. NO VIBRATIONS OR ODORS NOTED.  NO LOOSE DUCTS FOUND.  ALL PACKS EXHIBIT NORMAL FLOWS AND TEMPS. PERFORMED GROUND TEST OF RAM AIR INLETS AND EXHAUSTS, GROUND TESTS PASSED. NO CURRENT FAULTS NOTED.
